# SDR SWAA2020060889725

- Difficulty date: May 15, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 45,957 hours, 22,795 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO STIFFENERS DAMAGED AT UPPER ATTACH POINTS COMMON TO I/B PYLON RIB & LEADING EDGE SKIN.  REPLACED DAMAGED STIFFENERS PER SRM 51-40-02.
